# SDR AUS20030544

- Difficulty date: April 8, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAMES CRACKED AT PSU ATTACHMENT POINTS. A TOTAL OF ELEVEN FRAMES CRACKED ON LT SIDE AND SEVEN FRAMES ON THE RT SIDE.  FOUND DURING EDDY CURRENT INSPECTION IAW EI 737-53-61R1.
